Getting Pregnant <
Trying to conceive
22/08/2016 at 09:44
Hi looking for a little advice and wondering has anyone else been in a similar situation?
I started taking cerazette on the 16th of july first day of my period, i took it for 6 days and was feeling sick on it dizzy and headaches, never took it on the 7th day when we dd no protection. we have had unprotected sex a lot since i stopped.
my period was due the 12th of august, 2 days before it was due i got pinkish than reddish than brownish discharge only when i wiped not much on and off for a couple of days,there wan'st anything in the toilet. when the brownish discharge started thought it was af but it never arrived the discharge went as quickly as i got it. so i was thinking this was a withdrawal bleed, would you have a withdrawal bleed 3 weeks after stopping the pill?
anyone had similar situation? and when did af arrive?
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.